MAUDE Adverse Event Report: LIMACORPORATE S.P.A SMR SYSTEM; SMR GLENOID PEG TT SMALL-R #L

LIMACORPORATE S.P.A SMR SYSTEM; SMR GLENOID PEG TT SMALL-R #L
Model Number 1375.14.653
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/21/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
By the check of the device history records of the metal back glenoid involved (code 1375.15.650, lot 1514020), no pre-existing anomaly was detected on the devices released with the same lot number.By the check of the device history records of the peg used in combination with the metal back involved (code 1375.14.653, lot 1515025), no pre-existing anomaly was detected on the devices released with the same lot number.This is the first and only complaint on these lot numbers.We will submit a final report after the final investigation.
 
Event or Problem Description
Shoulder revision surgery due to loosening of the baseplate smr glenoid baseplate small-r, code 137515650, lot 1514020.(this product code is not cleared in the usa, but it was used in combination with the peg with code 1375.14.653, lot 1515025).The revision surgery date is (b)(6) 2018, the original surgery took place in two stages (b)(6) 2016 and (b)(6) 2016).According to the complaint source, the baseplate had detached from the bone together with the screw and the glenosphere.Patient data: male, born in 1957, height 162 cm, weight 52kg, smoking.This event occurred in the uk.
 
Additional Manufacturer Narrative
By the check of the device history records of the metal back glenoid involved (code 1375.15.650, lot 1514020), no pre-existing anomaly was detected on the devices released with the same lot number.By the check of the device history records of the peg used in combination with the metal back involved (code 1375.14.653, lot 1515025), no pre-existing anomaly was detected on the devices released with the same lot number.According to the pms data at least (b)(4) smr glenoid peg tt small-r #l (code 1375.14.653) manufactured with lot 1515025 have been implanted and this is the first and only complaint received on this lot number.According to the pms data at least (b)(4) pieces smr glenoid baseplate small-r (code 1375.15.650) manufactured with lot 1514020 have been implanted and this is the first and only complaint received on this lot number.The explanted devices were not returned to limacorporate for further investigation.Limacorporate received pre- and post-operative x-rays of revision surgery.The available information and x-rays have been evaluated by a medical consultant.Following, the medical consultant comments: "the patient had at least 3 operations: index, revision with removal of humeral parts (radiograph) and revision with explantation of gleonid component and implantion of humeral component (radiograph).Without knowing something about the index operation and the need for the first revision, i think this is a fateful course of events.I cannot see implant-related problems here.Based on limited information." based on the available information, we cannot determine with certainty the root cause of the event.Considering that: · the check of the device history records revealed no pre-existing anomalies in the involved lot numbers.· the explanted devices were not returned to limacorporate for further investigation.· according to the medical consultant, the x-rays and the available information indicate a fateful course of events.Additionally, no implant-related issues were identified.We conclude that the event is not product related.Pms data according to limacorporate pms data the revision rate of smr reverse due to loosening is nearly (b)(4).Based on the root cause analysis performed and according to the relevant pms data, no corrective actions required for this specific case.Limacorporate will continue monitoring the market to promptly detect any further similar issue.This is the final mdr report.
 
Event or Problem Description
Shoulder revision surgery due to loosening of the baseplate smr glenoid baseplate small-r, code 137515650, lot 1514020.(this product code is not cleared in the usa, but it was used in combination with the peg with code 1375.14.653, lot 1515025).The revision surgery date is (b)(6) 2018, the original surgery took place in two stages ((b)(6) 2016 and (b)(6) 2016).According to the complaint source, the baseplate had detached from the bone together with the screw and the glenosphere.Patient data: male, born in 1957, height 162 cm, weight 52kg, smoking.This event occurred in the uk.

Brand Name
SMR SYSTEM
Common Device Name
SMR GLENOID PEG TT SMALL-R #L
Manufacturer (Section D)
LIMACORPORATE S.P.A
via nazionale 52
villanova di san daniele, udine 33038
IT  33038
Manufacturer Contact
via nazionale 52
villanova di san daniele, udine 33038
MDR Report Key16761155
Report Number3008021110-2023-00044
Device Sequence Number3061890
Product Code KWS
UDI-Device Identifier08033390270557
UDI-Public08033390270557
Combination Product (Y/N)N
PMA/510(K) Number
K133349
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2018
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number1375.14.653
Device Catalogue Number1375.14.653
Device Lot Number1515025
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date04/18/2023
Supplement Report FDA Received Date03/21/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown